# SDR YENA20120129427

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 14,731 hours, 9,050 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398912
- Part serial: 1058
- Condition: Failed
- Location: Brake System
- Part time: 11,420 hours, 6,841 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1205 HPN-RSW, CREW DECLARED EMERGENCY DUE TO EICAS LT AND RT BRAKE FAULT WITH LANDING GEAR EXTENSION.  PERFORMED GO AROUND CYCLED GEAR EICAS EXTINGUISHED.  NORMAL BRAKING ON LANDING.  RETRIEVED FAULT CODE 32412011BCM/32412005BCM PERFORMED FIM 32-41-00-810-823A PRESS PULSE BIT CHECK TEST OK TRANSITORY CONDITION OF BCM 1/2 INSPECT ALL BRAKE XNDCRS FOR CONDITION RESET ALL C/P NO OBVIOUS DEFECTS NOTES REF AMM 32-41-05.  ON 1/30/12 TSI 8372 WAS ISSUED AT JFK AND THE NR 3 MAIN BRAKE CONTROL VALVE WAS REPLACED IAW AMM CH 32-41-09.  OPS CHECK GOOD.
